# SDR R61A20110144

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 9,026 hours, 7,257 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 70253651901
- Part serial: 07083304
- Condition: Inoperative
- Location: Mau 2
- Part time: 9,027 hours, 7,258 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MAU 2B FAIL IN FLIGHT, TOWER DECLARED EMERGENCY FOR CREW AND AIRCRAFT LANDED WITHOUT INCIDENT AT PHL.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED GEN I/O 2 IN MAU 2 PER EMB AMM, OPS CHECK GOOD.
